# SDR SWAA2023070554483

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS295.5 S-16L WL216.<[01] REMOVED CRACKED INTERCOSTAL AT FWD CABIN BS295.5 S-16L WL216 IAW SRM 51-40-02;[02] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A8181U51 LOT# 1530110-1 AT FWD CABIN BS 295.5 S-16L WL 216 PER SRM 51-40-05-0G-0 AND DWG 141A8180.  OK TO INSTALL INTERCOSTALL;[03] VERIFIED CORRECTIVE ACTION 2 OK TO INSTALL INTERCOSTAL GIVEN;[04] PARTIALLY INSTALLATION OF NEW INTERCOSTAL P/N 141A8181U51 I.A.W SRM 51-40-02-0G-0 AND DWG 141A8180.;[05] INSTALLED NEW INTERCOSTAL P/N 141A8181U51 I.A.W SRM 51-40-02-0G-0 AND DWG 141A8180.;[06] VERIFIED CORRECTIVE ACTION #4; #5. VERIFIED MEASUREMENTS.
